# SDR AALA202008219003

- Difficulty date: August 20, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,276 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED 4L DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04.
